Classification of amenable subfactors of type II

Sorin Popa Department of Mathematics, University of California (UCLA)

TBD mathscidoc:1701.331788

Acta Mathematica, 172, (2), 163-255, 1992.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 171 downloads ] [ 0 comments ] [ Cited by 153 ]
@inproceedings{sorin1992classification,
  title={Classification of amenable subfactors of type II},
  author={Sorin Popa},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322150965497},
  booktitle={Acta Mathematica},
  volume={172},
  number={2},
  pages={163-255},
  year={1992},
}
Sorin Popa. Classification of amenable subfactors of type II. 1992. Vol. 172. In Acta Mathematica. pp.163-255. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322150965497.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved